# SDR ASAA2013111096326

- Difficulty date: November 10, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 5,847 hours, 1,737 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: YY097283R
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 22,470 hours, 6,959 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT FILTER BYPASS LIGHT ILLUMINATED AFTER ENGINE START.  ACFT GROUNDED.  PERFORMED FIM TASK 73-05-TASK 801 IN REF OF MEL 73-4B, FUEL FILTER LIGHT OFF ON ENGINE SHUTDOWN. REPLACED NR 1 FUEL FILTER IAW AMM 73-11-02-000-801-F00.  FOUND FILTER CLEAN, NO  CONTAMINATION FOUND.  CONTINUE WITH FIM TASK AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE.  SWITCH IAW AMM 73-34-01-000-801-F00 & 73-34-01-400-801-F00.  PERFORMED ENG NR 1 RUN, NO LEAKS FOUND, PERFORMED TEST ON FMCS CDU NO FAULTS FOUND, NO LIGHT ON, SUCCESSFUL GROUND TEST.  AC OK FOR SERVICE.
